MAUDE Adverse Event Report: ICU MEDICAL, INC. Bivona Tracheostomy Tube; Tube tracheostomy and tube cuff

ICU MEDICAL, INC. Bivona Tracheostomy Tube; Tube tracheostomy and tube cuff
Catalog Number 67P050
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that they picked up a trach from a patient that did not inflate all the way.Only one side of it would inflate.There was unknown patient involvement and there was unknown patient harm.
 
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.

Brand Name
Bivona Tracheostomy Tube
Common Device Name
Tube tracheostomy and tube cuff
Manufacturer (Section D)
ICU MEDICAL, INC.
6000 nathan lane n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
+1(224)706-2300
MDR Report Key24617492
Report Number3012307300-2026-02518
Device Sequence Number13307424
Product Code JOH
UDI-Device Identifier15021312006292
UDI-Public(01)15021312006292
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
Unknown
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial,Followup
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number67P050
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer07/22/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown